On type of metric spaces

Research output: Contribution to journalArticlepeer-review

Abstract

Families of finite metric spaces are investigated. A notion of metric type is introduced and it is shown that for Banach spaces it is consistent with the standard notion of type. A theorem parallel to the Maurey-Pisier Theorem in Local Theory is proved. Embeddings of lp-cubes into the l1-cube (Hamming cube) are discussed.

Original languageEnglish
Pages (from-to)295-317
Number of pages23
JournalTransactions of the American Mathematical Society
Volume294
Issue number1
DOIs
StatePublished - Mar 1986

Fingerprint

Dive into the research topics of 'On type of metric spaces'. Together they form a unique fingerprint.

Cite this